Remarks on the matrix representability of groups
Algebra i logika, Tome 14 (1975) no. 2, pp. 143-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1975_14_2_a1,
author = {Yu. I. Merzlyakov},
title = {Remarks on the matrix representability of groups},
journal = {Algebra i logika},
pages = {143--144},
year = {1975},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1975_14_2_a1/}
}
Yu. I. Merzlyakov. Remarks on the matrix representability of groups. Algebra i logika, Tome 14 (1975) no. 2, pp. 143-144. http://geodesic.mathdoc.fr/item/AL_1975_14_2_a1/